# SDR AALA20161210001

- Difficulty date: December 9, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N972AN
- Make and model: Boeing 737823
- Aircraft serial: 30097
- Aircraft time: 46,616 hours, 18,923 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

DURING APPROACH FLAP DID NOT EXTEND WHEN SELECTED DOWN. IAW QRH HANDLE RESET TO UP AND RESELECTED DOWN. FLAPS EXTENDED NORMALLY.  AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED. LANDING UNEVENTFUL.   ACCOMPLISHED BITE CHECK OF FSEU IAW MCM 27-51 TASK 801 WITH NO CURRENT FAULTS FOUND. ACCOMPLISHED FDR DOWNLOAD IAW MCM 31-92-11. DFR DOWNLOAD SHOWS NO FAULTS. SYSTEM CHECKS NORMAL.
